# SDR A6WA2018021245623

- Difficulty date: January 30, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 35,265 hours, 34,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R31037
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING BRACKET CRACKED AT FS 473.15.  REPLACED BRACKET IAW SRM 51-42-06.
